# SDR USAA920080702

- Difficulty date: March 26, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N918UW
- Make and model: Boeing 757225
- Aircraft serial: 22196
- Aircraft time: 73,143 hours, 32,806 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - CRACKED FRAME WEB, BS 560, S22R - S23R.  REPAIRED FRAME WEB, BS 560, S22R - S23R IAW B737 SRM 53-00-07 REPAIR 2.
